# SDR QR9R2022102000001

- Difficulty date: October 20, 2022
- Submitted: October 20, 2022
- Operation: Air carrier
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 09721259349
- Aircraft time: 3,005 hours
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: B521M1041201
- Condition: Broken
- Location: Zone 800
- Stage of operation: CR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, CO-PILOTS SPOILER STRUT MOUNT BROKE AT CO-PILOTS DOOR. REPLACED DOOR BRACKET IAW AMM 52-11-00, 8-4.
